On Hopf monoids in duoidal categories

G. Böhm, Yuanyuan Chen, Liangyun Zhang

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

Aguiar and Mahajan's bimonoids A in a duoidal category M are studied. Under certain assumptions on M, the Fundamental Theorem of Hopf Modules is shown to hold for A if and only if the unit of A determines an A-Galois extension. Our findings are applied to the particular examples of small groupoids and of Hopf algebroids over a commutative base algebra.

Original languageEnglish
Pages (from-to)139-172
Number of pages34
JournalJournal of Algebra
Volume394
DOIs
Publication statusPublished - Nov 15 2013

Fingerprint

Galois Extension
Groupoids
Monoids
If and only if
Module
Algebra
Unit
Theorem

Keywords

  • Duoidal category
  • Fundamental Theorem of Hopf Modules
  • Galois extension
  • Hopf monoid

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On Hopf monoids in duoidal categories. / Böhm, G.; Chen, Yuanyuan; Zhang, Liangyun.

In: Journal of Algebra, Vol. 394, 15.11.2013, p. 139-172.

Research output: Contribution to journalArticle

Böhm, G. ; Chen, Yuanyuan ; Zhang, Liangyun. / On Hopf monoids in duoidal categories. In: Journal of Algebra. 2013 ; Vol. 394. pp. 139-172.
@article{f245440edaf44653a825c454847fe185,
title = "On Hopf monoids in duoidal categories",
abstract = "Aguiar and Mahajan's bimonoids A in a duoidal category M are studied. Under certain assumptions on M, the Fundamental Theorem of Hopf Modules is shown to hold for A if and only if the unit of A determines an A-Galois extension. Our findings are applied to the particular examples of small groupoids and of Hopf algebroids over a commutative base algebra.",
keywords = "Duoidal category, Fundamental Theorem of Hopf Modules, Galois extension, Hopf monoid",
author = "G. B{\"o}hm and Yuanyuan Chen and Liangyun Zhang",
year = "2013",
month = "11",
day = "15",
doi = "10.1016/j.jalgebra.2013.07.016",
language = "English",
volume = "394",
pages = "139--172",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - On Hopf monoids in duoidal categories

AU - Böhm, G.

AU - Chen, Yuanyuan

AU - Zhang, Liangyun

PY - 2013/11/15

Y1 - 2013/11/15

N2 - Aguiar and Mahajan's bimonoids A in a duoidal category M are studied. Under certain assumptions on M, the Fundamental Theorem of Hopf Modules is shown to hold for A if and only if the unit of A determines an A-Galois extension. Our findings are applied to the particular examples of small groupoids and of Hopf algebroids over a commutative base algebra.

AB - Aguiar and Mahajan's bimonoids A in a duoidal category M are studied. Under certain assumptions on M, the Fundamental Theorem of Hopf Modules is shown to hold for A if and only if the unit of A determines an A-Galois extension. Our findings are applied to the particular examples of small groupoids and of Hopf algebroids over a commutative base algebra.

KW - Duoidal category

KW - Fundamental Theorem of Hopf Modules

KW - Galois extension

KW - Hopf monoid

UR - http://www.scopus.com/inward/record.url?scp=84881295174&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84881295174&partnerID=8YFLogxK

U2 - 10.1016/j.jalgebra.2013.07.016

DO - 10.1016/j.jalgebra.2013.07.016

M3 - Article

VL - 394

SP - 139

EP - 172

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -